Japanese

Gastric Mucosal Injuries by Administration of Low-dose Aspirin Mototsugu Kato 1 , Shoko Ono 1 , Manabu Nakagawa 1 , Yuichi Shimizu 1 , Urara Nishida 2 , Aki Imai 2 , Takeshi Yoshida 2 , Tamotsu Hata 2 , Jojo Hirota 2 , Go Kamada 2 , Kikuko Takagi 2 , Masahiro Asaka 2 , Soichi Nakagawa 3 1Division of Endoscopy, Hokkaido University Hospital, Sapporo, Japan 2Department of Gastroenterology, Hokkaido University Graduate School of Medicine, Sapporo, Japan 3Nakagawa Ichouka, Sapporo, Japan Keyword: 抗血小板療法 , NSAID , 消化性潰瘍 , 胃・十二指腸びらん pp.1759-1766
Published Date 2007/11/25
DOI https://doi.org/10.11477/mf.1403101229
  • Abstract
  • Look Inside
  • Reference

 Low-dose aspirin is clinically used for prevention of cardiovascular and cerebrovascular events. A problem arises in that low-dose aspirin treatment sometimes causes ulcers and erosions in the stomach and duodenum. Patients are often diagnosed as suffering hemorrhage from the gastrointestinal tract without any abdominal symptoms. A few clinical trials were performed in young healthy volunteers to evaluate low-dose aspirin-induced gastric injury. One-time administration of aspirin at 81 mg induced endoscopically bleeding spots in a high proportion of volunteers. Administration of aspirin at 81 mg for 7 consecutive days induced significant erythema, bleeding spots, and erosions. However, there was no change in abdominal symptoms. Volunteers with concomitant administration of aspirin and loxoprofen had more serious gastric injuries. Endoscopic examination is necessary to screen low-dose aspirin users for gastric mucosal injuries.


Copyright © 2007, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1219 印刷版ISSN 0536-2180 医学書院

関連文献

もっと見る

文献を共有